Shifted Poisson and symplectic structures on derived N-stacks

Research output: Contribution to journalArticlepeer-review


We show that on a derived Deligne-Mumford N-stack, there is a canonical equivalence between the spaces of n-shifted symplectic structures and non-degenerate n-shifted Poisson structures. We also indicate how this comparison might extend to derived Artin stacks.
Original languageEnglish
Pages (from-to)178-210
Number of pages33
JournalJournal of Topology
Issue number1
Publication statusPublished - 15 Feb 2017


  • math.AG

Fingerprint Dive into the research topics of 'Shifted Poisson and symplectic structures on derived N-stacks'. Together they form a unique fingerprint.

Cite this